RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 4, Pages 464–489 (Mi msb1179)  

This article is cited in 4 scientific papers (total in 4 papers)

The existence conditions of the classical solution of the contact Stefan problem

E. V. Radkevich

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: Conditions are obtained for a classical solution on a contact manifold when the initial motion of the free boundary is equal to zero.

Full text: PDF file (2344 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:2, 497–525

Bibliographic databases:

UDC: 517.9
MSC: Primary 35K15, 35R35; Secondary 76S05, 82A25
Received: 23.11.1988

Citation: E. V. Radkevich, “The existence conditions of the classical solution of the contact Stefan problem”, Mat. Sb., 181:4 (1990), 464–489; Math. USSR-Sb., 69:2 (1991), 497–525

Citation in format AMSBIB
\Bibitem{Rad90}
\by E.~V.~Radkevich
\paper The existence conditions of the classical solution of the contact Stefan problem
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 4
\pages 464--489
\mathnet{http://mi.mathnet.ru/msb1179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1055524}
\zmath{https://zbmath.org/?q=an:0713.35103|0724.35113}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69..497R}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 2
\pages 497--525
\crossref{https://doi.org/10.1070/SM1991v069n02ABEH001246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GB41500012}


Linking options:
  • http://mi.mathnet.ru/eng/msb1179
  • http://mi.mathnet.ru/eng/msb/v181/i4/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fazano A., Primicherio M., Radkevich Y., “Problems of Transition Zone”, 320, no. 3, 1991, 562–566  mathscinet  isi
    2. E. V. Radkevich, “On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs–Thomson law)”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 221–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Radkevich Y., “Problem of Dynamic Angle for Gibbs-Thomson Law”, Dokl. Akad. Nauk, 323:5 (1992), 841–846  mathnet  mathscinet  zmath  isi
    4. S. P. Degtyarev, “Classical solvability of multidimensional two-phase Stefan problem for degenerate parabolic equations and Schauder’s estimates for a degenerate parabolic problem with dynamic boundary conditions”, Nonlinear Differ. Equ. Appl, 2014  crossref  mathscinet
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:259
    Full text:94
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020